# SDR USAASA02101

- Difficulty date: November 20, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE LEFT OVERWING BATTERY PACK EMERGENCY LIGHTS FAILED TEST.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
